# SDR HNAA2018030500053

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 33,215 hours, 28,590 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 VALVE CLOSED MESSAGE DISPLAYED ON EICAS DURING FLIGHT,  CREW FOLLOWED QRH MESSAGE AND RETURNED.
